On optimal link removals for controllability degradation in dynamical networks

Makan Fardad, Amit Diwadkar, Umesh Vaidya

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We consider the problem of controllability degradation in dynamical networks subjected to malicious attacks. Attacks on the networks are assumed to be in the form of the removal of interconnection links. We formulate an optimization problem that seeks sets of links whose removal causes maximal degradation in the rank of the controllability gramian. We apply the alternating direction method of multipliers and sequential convex programming to find local solutions to this combinatorial optimization problem. We provide illustrative examples to demonstrate the utility of our results.

Original languageEnglish (US)
Article number7039430
Pages (from-to)499-504
Number of pages6
JournalUnknown Journal
Volume2015-February
Issue numberFebruary
DOIs
StatePublished - 2014

Keywords

  • Alternating direction method of multipliers (ADMM)
  • cyber-physical systems
  • link failure
  • rank minimization
  • sequential convex programming

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'On optimal link removals for controllability degradation in dynamical networks'. Together they form a unique fingerprint.

  • Cite this